header

トップ   差分 バックアップ リロード   一覧 単語検索 最終更新   ヘルプ   最終更新のRSS



間瀬茂業績リスト

「地球統計学とクリギング法 RとgeoRによるデータ解析」オーム社 (2010.11)

「International Encyclopedia of Statistical Science」Miodrag Lovric 編, Springer (2010/11/29) 項目分担執筆

「Bayesian Networks A Practical Guide to Applications」,Pourret, O., Naïm, P. & Marcot, B. (eds.)、Chap.15 「Credit-rating of companies」分担執筆、John Wiley & Sons (2008)

「Rプログラミングマニュアル」数理工学社 (2007)

「統計データ科学事典」, 杉山高一他編, 項目分担「空間データ解析」pp.506-507, 朝倉書店 (2007)

「岩波数学辞典第4版」, 日本数学会編, 項目分担「空間統計・点過程・確率場」pp.137-13, 岩波書店(2007)

N. Taga and S. Mase 「Error bounds between marginal probabilities and beliefs of LBP algorithm」MICAI 2006: Advances in Artificial Intelligence, Lecture Notes in Artificial Intelligence, Vol.4293, pp. 186--196 (2006), Springer

N. Taga and S. Mase 「Applications of Gibbs measure theory to Loopy BP algorithm」MICAI 2006: Advances in Artificial Intelligence, Lecture Notes in Artificial Intelligence, Vol. 4293, pp. 197--207 (2006), Springer

杉本将人,間瀬茂,坂口隆之,鈴木誠,本多眞「階層構造を持つ複数データに基づく空間予測」日本応用統計学会誌, 35巻, 163-177 (2006)

N. Taga and S. Mase 「On the Convergence of Loopy Belief Propagation Algorithm for Different Update Rules」IEICE transactions on Fundamentals of Electronics, Communications and Computer Sciences}, Vol.E89-A (2), pp. 575--582 (2006)

Wijayatunga, W.J.P.S.P., S. Mase and M. Nakamura「Appraisal of Companies with Bayesian Networks」International Journal of Business Intelligence and Data Mining, Vol.1, No. 3, 326-346 (2006)

Takayuki Sakaguchi and Shigeru Mase「Prediction of the Sample Variance of Marks for a Marked Spatial Point Processes by the Threshhold Method」J. Japan Statistical Society, Vol. 36, No. 1, 1-15 (2006)

千田敏・間瀬茂「日本人の名字の統計解析」, 日本統計学会邦文誌, 35(1), 55-70 (2005)

論文PDFファイルはここから入手可能

「工学のためのデータサイエンス入門」, 間瀬茂,鎌倉稔成,金藤浩司,神保雅一著, 数理工学社 (2004)

間瀬茂, 坂口隆之, 多賀伸幸「 統計環境Rによる多変量解析, 検定, 回帰分析および, 可視化」, 人工知能学会誌, Vol. 20, No.1, pp. 67--75 (2004)

T. Sakaguchi and S. Mase 「On the threshold method for marked point processes」, J. Japan Statist. Soc., 33-1, 23-37 (2003)

「地球統計学」, Hans Wackernagel著, 地球統計学研究委員会訳, 森北出版 (2003)

間瀬茂「高次元乱数と統計学」, 数学セミナー (2002)

「空間データモデリング―空間統計学の応用」, 間瀬茂, 武田純著, 共立出版 (2001)

「ポストゲノム時代の遺伝統計学―実例から学ぶ疾患遺伝子同定の近道」, 鎌谷直之他著, 羊土社 (2001)

Mase, S., J. Moeller, D. Stoyan, R.P. Waagepetersen, and G. Doege「Packing Densities and Simulated Tempering for Hard Core Gibbs Point Processes」, Ann. Inst. Statist. Math., 53, 661-680 (2001)

「地球環境データ」, 清水邦夫他著, 分担執筆, 共立出版 (2001)

Mase, S. 「Marked Gibbs processes and asymptotic normality of maximum pseudo-likelihood estimators」, Math. Nachr., 209, 151--169 (2000)

S. MASE「Mean characteristics of Gibbsian point processes」, Ann. Inst. Statist. Math (1990)

間瀬茂「Spatial Statistics: 空間統計学(空間点過程理論とその応用」, Seminar on Mathmatical Sciences, Keio Univ., No.24 (1997)

Mase, S. 「The threshold method for estimating total rainfall」, Ann. Inst. Statist. Math., 48-2, 201--213 (1996)

Mase, S. 「Stereological estimation of particle size distributions」, Adv. Appl. Probab., 27-2, 350-366 (1995)

Mase, S. 「Maximum pseudo-likelihood estimator of second order for Gibbsian spatial point process and its strong consistency」, Ann. Appl. Probab., 5-3, 603--612 (1995)

Mase, S. 「Letter to Editor corner: Comment on Nunnikhoven's paper ``A Birthday Problem Solution for Nonuniform Birth Frequencies''」, The American Statistician, 47-4, 312--313 (1993)

「粒状体の力学」, 佐武正雄編集委員代表, 社団法人土質工学会(粒状体力学に関する国内委員会編) (1993), 項目解説 1.6 点過程理論とランダム閉集合論 p.20--24, 1.7 ステレオロジ−とモルフォロジ− p.25--29

S. Mase, Y. Ogata, and M. Tanemura 「Statistical Analysis of Mapped Point Pattern -- Present Condition of Theory and Application」, Amer. Math. Soc. Transl., Ser.2, 161, 95-108 (1994)

間瀬茂・尾形良彦・種村正美「点配置データの統計 - 理論と応用の現状 - 」, 日本数学会邦文雑誌「数学」, 44-3,193--204 (1992)

Mase, S. 「Approximations to the birthday problem with unequal occurrence probabilities and their application to the surname problem in Japan」, Ann. Inst. Statist. Math., 44-3, 479--499 (1992)

Mase, S. 「Uniform LAN condition of planar Gibbsian point processes and optimality of maximum likelihood estimators of soft-core potential function」, Probab. Theory Related Fields, 92, 51--67 (1992)

「現代数理科学事典」, 広中平祐編集委員代表, 大阪書籍株式会社 (1991), 項目解説 4-1 マルコフ過程 p.588--590, 4-2 点過程 p.590--598

間瀬茂・上田修功「モルフォロジーと画像解析 I」, 電子情報通信学会誌, 74-2, 166-174 (1991)

上田修功・間瀬茂「モルフォロジーと画像解析 II」, 電子情報通信学会誌, 74-3, 271--279 (1991)

Mase, S. 「Bayesian image restoration, with two applications in spatial statistics 」 by J. Besag, J. York, and A. Mollie に対する指名討論, Ann. Inst. Statist. Math., 43, 1--59 (1991)

Mase, S. 「Mean characteristics of Gibbsian point processes」, Ann. Inst. Statist. Math., 42-2, 203--220 (1990)

「統計学辞典」, 竹内啓編集委員代表, 東洋経済新報社 (1989), 項目解説 14.5 空間過程 p.206--207, 14.6 確率場 p.207--208

Mase, S. 「On the possible form of size distributions for Gibbsian processes of mutually nonintersecting balls」, J. Appl. Probab., 23-3, 646--659 (1986)

Mase, S. 「Locally asymptotic normality of Gibbs models on a lattice」, Adv. in Appl. Probab., 16-3, 585--602 (1984)

Mase, S. 「Asymptotic properties of stereological estimators of volume fraction for stationary random sets」, J. Appl. Probab., 19-1, 111--126 (1982)

Mase, S. 「Properties of fourth-order strong mixing rates and its application to random set theory」, J. Multivariate Anal., 12-4, 549--561 (1982)

Mase, S. 「Random compact convex sets which are infinitely divisible with respect to Minkowski addition」, Adv. in Appl. Probab., 11-4, 834--850, (1979)

Mase, S. 「On the attainment of the supremum of the Bhattacharyya lower bounds for variances of estimators 」, Austral. J. Statist., 19-2, 144--151 (1977)

Mase, S. 「Decomposition of infinitely divisible characteristic functions without Gaussian component」, Ann. Inst. Statist. Math., 29-2, 275--286 (1977)

Mase, S. 「Some theorems on normality-preserving transformations」, Sankhya, Ser.A, 39-2, 186--190 (1977)

Mase, S. 「Decomposition of multivariate infinitely divisible characteristic functions with absolutely continuous Poisson spectral measures」, J. Multivariate Anal., 5-4, 415--424 (1975)

Mase, S. 「Decomposition of infinitely divisible characteristic functions with absolutely continuous Poisson spectral measure 」, Ann. Inst. Statist. Math., 27-2, 289--298 (1975)